Traumatic Brain Injury and Post Concussion Syndrome For traumatic brain injury (TBI) and post concussion syndrome (PCS).

Reply
 
Thread Tools Display Modes
Old 01-27-2018, 04:33 PM #1
Karenthek Karenthek is offline
Junior Member
 
Join Date: Jul 2017
Posts: 13
2 yr Member
Karenthek Karenthek is offline
Junior Member
 
Join Date: Jul 2017
Posts: 13
2 yr Member
Default Med reaction this week

So, I'm close to 3 years into my pcs journey, and while I know some things may never come back to me, I recently grew to appreciate how far I've come.

I had my very first kidney stone last week, and one of the meds prescribed was Flomax, to try to help flush it faster. I had some very strange side effects, which I can only describe as a return of my aural overstimulation issues, mental looping, and an additional visual overstimulation and maybe even mild hallucinations (which I never had). It took a couple days to get mostly back to normal, but wow...that was unexpected.

And yes, I'm positive it wasn't the pain meds. I'm allergic to most, so had to make do with Advil and Tylenol (and no fever).

At any rate, I guess I'm just noting to be aware of your meds, as triggers can turn up in unexpected places. If you start on something new, and it seems like things get worse, it may be worth discussing with your Dr.
Karenthek is offline   Reply With QuoteReply With Quote
Old 01-27-2018, 05:23 PM #2
Mark in Idaho Mark in Idaho is offline
Legendary
 
Join Date: Feb 2009
Location: Somewhere near here
Posts: 10,966
10 yr Member
Mark in Idaho Mark in Idaho is offline
Legendary
 
Join Date: Feb 2009
Location: Somewhere near here
Posts: 10,966
My Mood: Med reaction this week
10 yr Member
Default

Karen,
Have you considered a natural remedy called Chanca Piedra for your stones? The name means stone crusher. My wife used it successfully. Natural food and vitamin stores have it.
__________________
Mark in Idaho

"Be still and know that I am God" Psalm 46:10
Mark in Idaho is offline   Reply With QuoteReply With Quote
Old 01-27-2018, 05:54 PM #3
Karenthek Karenthek is offline
Junior Member
 
Join Date: Jul 2017
Posts: 13
2 yr Member
Karenthek Karenthek is offline
Junior Member
 
Join Date: Jul 2017
Posts: 13
2 yr Member
Default

I had not, as this was my first go-around, and hopefully my last. I will look into it, and thanks for the info!
Karenthek is offline   Reply With QuoteReply With Quote
Reply

Tags
allergic, meds, overstimulation, unexpected, week

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Inaugural Newnan Parkinson's Disease Awareness Week to begin next week - Newnan Times NewsBot Parkinson's News 0 10-19-2017 09:40 AM
Vitamin B1 odd reaction Zen42 Vitamins, Nutrients, Herbs and Supplements 1 06-14-2016 05:16 PM
This week, an 18th birthday Emotional and physical week DiMarie Bipolar Disorder 13 10-16-2013 08:15 AM
A week ago the Hospice nurse gave Dad 1 week Twinkletoes Sanctuary for Spiritual Support 92 02-10-2009 02:30 AM


All times are GMT -5. The time now is 09:35 PM.

Powered by vBulletin • Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.